Number Theory

[151] An explicit Gross-Zagier formula related to the Sylvester Conjecture

Yueke Hu Department of Mathematics, ETH, Zurich, Switzerland Jie Shu School of Mathematical Sciences, Tongji University, Shanghai 200092, People’s Republic of China Hongbo Yin School of Mathematics, Shandong University, Jinan 250100, People’s Republic of China

Number Theory mathscidoc:2206.24011

Transactions of the American Mathematical Society, 372, (10), 6905-6925, 2019.1
[ Download ] [ 2022-06-29 15:04:46 uploaded by yueke ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[152] Geometry of algebraic points

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07005

First International Congress of Chinese Mathematicians, 139-152, 1998
[ Download ] [ 2018-08-04 23:51:20 uploaded by shouwu ] [ 473 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[153] Meromorphic quasi-modular forms and their L-functions

Weijia Wang Yanqi Lake Beijing Institute of Mathematical Sciences and Applications & Yau Mathematical Sciences Center, Tsinghua University, Beijing 101408, PR China Hao Zhang School of Mathematics, Hunan University, Changsha 410082, PR China

Number Theory mathscidoc:2206.24004

Journal of Number Theory, 2022.5
[ Download ] [ 2022-06-21 16:35:10 uploaded by wangwj ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[154] L-packets of quasisplit GSp(2n) and GO(2n)

Bin Xu Department of Mathematics and Statistics, University of Calgary, Calgary, Canada

Number Theory Representation Theory mathscidoc:2206.24003

Mathematische Annalen, 370, 71-189, 2017.1
[ Download ] [ 2022-06-18 16:26:30 uploaded by xubin ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[155] New test vector for Waldspurger's period integral, relative trace formula, and hybrid subconvexity bounds

Yueke Hu Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Paul D.Nelson Department of Mathematics, ETH Zurich, Zurich, Switzerland

Number Theory mathscidoc:2206.24013

[ Download ] [ 2022-06-29 15:12:01 uploaded by yueke ] [ 460 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[156] Analogues of Iwasawa’s μ=0 conjecture and the weak Leopoldt conjecture for a non-cyclotomic Z_2 -extension

Junhwa Choi School of Mathematics, Korea Institute for Advanced Study, 85 Hoegi-ro, Dongdaemun-gu, Seoul 02455, Republic of Korea Yukako Kezuka Fakultät für Mathematik, Universität Regensburg, Germany Yongxiong Li Yau Mathematical Sciences Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24006

Asian Journal of Mathematics, 23, 383-400, 2019.7
[ Download ] [ 2022-04-22 14:54:50 uploaded by liyx ] [ 442 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[157] The holomorphic kernel of the Rankin-Selberg convolution

Dorian Goldfeld Columbia University Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1808.07002

Surveys in Differential Geometry, 7, 195-219, 2002
[ Download ] [ 2018-08-04 22:54:09 uploaded by shouwu ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[158] Ainf has uncountable Krull dimension

Heng Du Purdue University

Number Theory Algebraic Geometry mathscidoc:2205.24002

2020.2
[ Download ] [ 2022-05-17 15:34:39 uploaded by hengdu ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[159] Quadratic twists of χ_0(14)

Junhwa Choi School of Mathematics, Korea Institute for Advanced Study, 85 Hoegi-ro, Dongdaemun-gu, Seoul 02455, Republic of Korea Yongxiong Li Yau Mathematical Science Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24003

Journal of Number Theory, 224, 142-164, 2021.7
[ Download ] [ 2022-04-22 14:36:46 uploaded by liyx ] [ 430 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[160] A Classical Family of Elliptic Curves having Rank One and the 2-Primary Part of their Tate-Shafarevich Group Non-Trivial

Yukako Kezuka Fakultät für Mathematik, Universität Regensburg, Germany Yongxiong Li Yau Mathematical Science Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24004

Documenta Math, 25, 2115-2147, 2020.11
[ Download ] [ 2022-04-22 14:43:11 uploaded by liyx ] [ 408 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved